# SDR FDEA200810274581

- Difficulty date: October 27, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750063C
- Condition: Damaged
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL DOUBLER FROM TV MONITOR SUPPORT AT STA 800, S-4L- S-4R, FOUND   SEVERAL HOLES ON FRAME.  REMOVED DAMAGE AT STA 800 FROM STR 4L TO 4R IAW SRM 53-00-07.  FABBED NEW ZEE-FRAME IAW MAE TRAVELER T8/763342. FABRICATED NEW SPLICES IAW MAE TRAVELER T8/761971.  DRILLED REPAIR PARTS IAW SRM 53-00-07 REPAIR NR 3B. TREATED AND PRIMED   REPAIR PARTS IAW SRM 53-00-07. INSTALLED REPAIR PARTS AT STA. 800 IAW SRM   53-00-07 FIG .201 REPAIR NR 3.  DO A HFEC INSP. EVERY 12,000 FLIGHT CYCLES AS GIVEN IN NDT 6,51-00-01 REPEAT THIS INSP AT EVERY 12,000 FLIGHT CYCLES INTERVALS AS ALTERATIVE DO A DETAILED VISUAL INSPECTION EVERY 9,000 FLIGHT CYCLES AFTER INITIAL INSPECTION. THIS IS A CAT "B" REPAIR . " MAJOR REPAIR".
